Global solutions of the super-critical 2D quasi-geostrophic equation in Besov spaces

Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study the super-critical 2D dissipative quasi-geostrophic equation. We obtain some regularization effects allowing us to prove a global well-posedness result for small initial data lying in critical Besov spaces constructed over Lebesgue spaces Lp, with p ∈ [1, ∞]. Local results for arbitrary initial data are also given.

Original languageEnglish (US)
Pages (from-to)618-638
Number of pages21
JournalAdvances in Mathematics
Volume214
Issue number2
DOIs
StatePublished - Oct 1 2007

Keywords

  • 2D quasi-geostrophic equation
  • Critical Besov spaces
  • Local and global existence

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Global solutions of the super-critical 2D quasi-geostrophic equation in Besov spaces'. Together they form a unique fingerprint.

Cite this